# SDR SWAA2015041638575

- Difficulty date: March 15, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 38,544 hours, 25,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9923667
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP ANGLE CORRODED BS 200, RBL 56.  R & R CUSP ANGLE IAW EA & DWG.
